# SDR AALA981416

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT SEAT 37B INOPERATIVE. REPLACED EMERGENCY EXIT SEAT LIGHT CONNECTOR AT SEAT 37B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
